# SDR 2024FA0000013

- Difficulty date: January 9, 2024
- Submitted: January 9, 2024
- Operation: General aviation
- Aircraft: N864FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0187
- Aircraft time: 19,458 hours, 18,175 cycles
- Engine: Pwa PT6A114A
- Engine time: 12,575 hours, 12,963 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Part number: UNKNOWN
- Condition: Cracked
- Location: Pressure Sensor
- Stage of operation: TO
- How discovered: B
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT ON TAKEOFF.
